MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-70/I16-30
Medical Device Problem Codes Misconnection (1399); Separation Problem (4043)
Health Effect - Clinical Codes Failure of Implant (1924); Ischemia (1942); Respiratory Failure (2484)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately four (4) years post initial procedure, the patient presented asymptomatic with an incidental finding of a type iiia endoleak and component separation between the bifurcated device and limb stent graft.The physician elected to treat the patient by implanting an additional afx limb device on (b)(6) 2020.The patient was reportedly in stable condition.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the type 3a endoleak and iliac limb implant separation event is unconfirmed due to a lack of the relevant medical information.The secondary endovascular procedure was performed on the (b)(6) 2020.Device, user, procedure or anatomy relatedness of this event could not be determined.Procedure related harms for this event post the secondary endovascular procedure were ischemic left leg requiring additional surgical procedures and acute respiratory failure which were resolved during the hospital stay.The final patient status was discharged on the 14th hospitalization day to a skilled nursing facility.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: h6: result remove code 3233.H6: conclusion remove code 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9777417
Report Number2031527-2020-00075
Device Sequence Number2185377
Product Code MIH
UDI-Device Identifier00818009010117
UDI-Public(01)00818009010117(17)180127
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2018
Device Model NumberBA28-70/I16-30
Device Lot Number1265924-015
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT 1299320-004; AFX LIMB STENT GRAFT 1343297-007
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR